# SDR DALA2025090906676

- Difficulty date: September 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 75,281 hours, 28,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1187391) ELONGATED HOLE ON FLOOR STRINGER LBL12 PREVIOUS REPAIR BTW STA 727I AND STA 727J AT AFT CARGO COMPARTMENT. PREVIOUS REPAIR ON FLOOR STRINGER LBL12 BTW STA 727I AND STA 727J AT AFT CARGO COMPARTMENT WAS REPLACED PER B737-800 SRM 53-00-53-2R PROCEDURE 2 REPAIR 2 AND SRM 51-40-02-0G.
